# SDR UIEA2017092701879

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 1348T10C01G02209
- Condition: Deteriorated
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE ASSY FOUND DETERIORATED.  REMOVED AND REPLACED IAW SWPM 20-10-11, REV 65, SWPM 20-10-12, REV 65, SWPM 20-61-11, REV 65, AND  WDM 26-15-11, REV 13.   APU FIRE DETECTION OPERATIONAL TEST CARRIED OUT IAW AMM 26-15-00, REV 122.  FOUND SATISFACTORY.
